No Cover Image

Journal article 426 views

Positive solutions of nonlinear Schrödinger–Poisson systems with radial potentials vanishing at infinity / Carlo Mercuri

Rendiconti Lincei - Matematica e Applicazioni, Pages: 211 - 227

Swansea University Author: Carlo, Mercuri

Full text not available from this repository: check for access using links below.

Check full text

DOI (Published version): 10.4171/RLM/520

Published in: Rendiconti Lincei - Matematica e Applicazioni
ISSN: 1120-6330
Published: 2008
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa30801
Tags: Add Tag
No Tags, Be the first to tag this record!
first_indexed 2016-10-24T13:17:02Z
last_indexed 2018-02-09T05:17:03Z
id cronfa30801
recordtype SURis
fullrecord <?xml version="1.0"?><rfc1807><datestamp>2016-10-24T22:28:36.3967696</datestamp><bib-version>v2</bib-version><id>30801</id><entry>2016-10-24</entry><title>Positive solutions of nonlinear Schr&#xF6;dinger&#x2013;Poisson systems with radial potentials vanishing at infinity</title><swanseaauthors><author><sid>46bf09624160610d6d6cf435996a5913</sid><ORCID>0000-0002-4289-5573</ORCID><firstname>Carlo</firstname><surname>Mercuri</surname><name>Carlo Mercuri</name><active>true</active><ethesisStudent>false</ethesisStudent></author></swanseaauthors><date>2016-10-24</date><deptcode>SMA</deptcode><abstract/><type>Journal Article</type><journal>Rendiconti Lincei - Matematica e Applicazioni</journal><paginationStart>211</paginationStart><paginationEnd>227</paginationEnd><publisher/><isbnPrint/><isbnElectronic/><issnPrint>1120-6330</issnPrint><issnElectronic/><keywords/><publishedDay>31</publishedDay><publishedMonth>12</publishedMonth><publishedYear>2008</publishedYear><publishedDate>2008-12-31</publishedDate><doi>10.4171/RLM/520</doi><url/><notes/><college>COLLEGE NANME</college><department>Mathematics</department><CollegeCode>COLLEGE CODE</CollegeCode><DepartmentCode>SMA</DepartmentCode><institution>Swansea University</institution><lastEdited>2016-10-24T22:28:36.3967696</lastEdited><Created>2016-10-24T09:56:57.9336977</Created><path><level id="1">College of Science</level><level id="2">Mathematics</level></path><authors><author><firstname>Carlo</firstname><surname>Mercuri</surname><orcid>0000-0002-4289-5573</orcid><order>1</order></author></authors><documents/><OutputDurs/></rfc1807>
spelling 2016-10-24T22:28:36.3967696 v2 30801 2016-10-24 Positive solutions of nonlinear Schrödinger–Poisson systems with radial potentials vanishing at infinity 46bf09624160610d6d6cf435996a5913 0000-0002-4289-5573 Carlo Mercuri Carlo Mercuri true false 2016-10-24 SMA Journal Article Rendiconti Lincei - Matematica e Applicazioni 211 227 1120-6330 31 12 2008 2008-12-31 10.4171/RLM/520 COLLEGE NANME Mathematics COLLEGE CODE SMA Swansea University 2016-10-24T22:28:36.3967696 2016-10-24T09:56:57.9336977 College of Science Mathematics Carlo Mercuri 0000-0002-4289-5573 1
title Positive solutions of nonlinear Schrödinger–Poisson systems with radial potentials vanishing at infinity
spellingShingle Positive solutions of nonlinear Schrödinger–Poisson systems with radial potentials vanishing at infinity
Carlo, Mercuri
title_short Positive solutions of nonlinear Schrödinger–Poisson systems with radial potentials vanishing at infinity
title_full Positive solutions of nonlinear Schrödinger–Poisson systems with radial potentials vanishing at infinity
title_fullStr Positive solutions of nonlinear Schrödinger–Poisson systems with radial potentials vanishing at infinity
title_full_unstemmed Positive solutions of nonlinear Schrödinger–Poisson systems with radial potentials vanishing at infinity
title_sort Positive solutions of nonlinear Schrödinger–Poisson systems with radial potentials vanishing at infinity
author_id_str_mv 46bf09624160610d6d6cf435996a5913
author_id_fullname_str_mv 46bf09624160610d6d6cf435996a5913_***_Carlo, Mercuri
author Carlo, Mercuri
author2 Carlo Mercuri
format Journal article
container_title Rendiconti Lincei - Matematica e Applicazioni
container_start_page 211
publishDate 2008
institution Swansea University
issn 1120-6330
doi_str_mv 10.4171/RLM/520
college_str College of Science
hierarchytype
hierarchy_top_id collegeofscience
hierarchy_top_title College of Science
hierarchy_parent_id collegeofscience
hierarchy_parent_title College of Science
department_str Mathematics{{{_:::_}}}College of Science{{{_:::_}}}Mathematics
document_store_str 0
active_str 0
published_date 2008-12-31T03:48:42Z
_version_ 1697072988768174080
score 10.787909